# SDR CKSA97105

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION RIGHT HAND HORIZONTAL PANEL AT XE245 LOWER.  REMOVED CORROSION, INSTALLED PLATING REPAIR IAW DC8 SRM 55-2-1.  CLEANED AND TREATED AREA IAW 51-1-8.  C-1 CHECK INSPECTION WORK CARD NUMBER 4001.  NON-ROUTINE TASK CARD NUMBER 93237.
